Non-collision orbits for a class of keplerian-like potentials
Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 3, p. 287-295
@article{AIHPC_1988__5_3_287_0,
     author = {Ambrosetti, Antonio and Coti Zelati, Vittorio},
     title = {Non-collision orbits for a class of keplerian-like potentials},
     journal = {Annales de l'I.H.P. Analyse non lin\'eaire},
     publisher = {Gauthier-Villars},
     volume = {5},
     number = {3},
     year = {1988},
     pages = {287-295},
     zbl = {0667.58055},
     mrnumber = {954474},
     language = {en},
     url = {http://www.numdam.org/item/AIHPC_1988__5_3_287_0}
}
Ambrosetti, Antonio; Coti Zelati, Vittorio. Non-collision orbits for a class of keplerian-like potentials. Annales de l'I.H.P. Analyse non linéaire, Volume 5 (1988) no. 3, pp. 287-295. http://www.numdam.org/item/AIHPC_1988__5_3_287_0/

[0] A. Ambrosetti and V. Coti ZELATI, Solutions périodiques sans collision pour une classe de potentiels de type Keplerien, C.R. Acad. Sci. Paris, 305, 1987, pp. 813-815. | MR 923205 | Zbl 0639.34038

[1] A. Ambrosetti and V. Coti Zelati, Critical Points with Lack of Compactness and Singular Dynamical Systems, Annali di Matematica Pura ed Applicata (to appear). | MR 932787 | Zbl 0642.58017

[2] A. Ambrosetti and V. Coti ZELATI, Periodic Solutions of Singular Dynamical Systems, Proceed. NATO ARW "Periodic Solutions of Hamiltonian Systems and Related Topics", Il Ciocco, Italy, 1986 (to appear). | MR 920605 | Zbl 0632.34042

[3] A. Capozzi, C. Greco and A. Salvatore, Lagrangian Systems in Presence of Singularities, preprint Universitá di Bari, 1985. | MR 915729

[4] C. Coti Zelati, Remarks on Dynamical Systems with Weak-Forces, Manuscripta Math., Vol. 57, 1987, pp. 417-424. | MR 878132 | Zbl 0606.58039

[5] M. Degiovanni, F. Giannoni and A. Marino, Dynamical Systems with Newtonian Potentials, Proceed. NATO ARW "Periodic Solutions of Hamiltonian Systems and Related Topics", Il Ciocco,Italy , 1986 (to appear).

[6] W. Gordon, Conservative Dynamical Systems Involving Strong Forces, Trans. Am. Math. Soc., Vol. 204, 1975, pp. 113-135. | MR 377983 | Zbl 0276.58005

[7] W. Gordon, A Minimizing Property of Keplerian Orbits, Am. Journ. of Math., Vol. 99, 1977, pp. 961-971. | MR 502484 | Zbl 0378.58006

[8] C. Greco, Periodic Solutions of a Class of Singular Hamiltonian Systems, preprint, Università di Bari, 1986. | MR 928560

[9] W. Klingenberg, Lectures on Closed Geodesics, Springer-Verlag, Berlin, 1978. | MR 478069 | Zbl 0397.58018